MathSciNet Relay Station
MathSciNet bibliographic data
MR22301 45.0X
Hebroni, P. On relations existing between two kernels of the form $(a,b)+b$ and $(b,a)+b$. Bull. Amer. Math. Soc. 53, (1947). 753–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement